# SDR DALA2022070704743

- Difficulty date: July 3, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 133,738 hours, 19,047 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 177 NUT PLATE HOLE CORROSION FOUND ON THE CABIN FLOOR BEAM LOWER CHORD AT STA1502.LBL52. CORRECITVE ACTION: THE CORRODED NUT PLATE HOLE REPAIRED AND ACCOMPLISHED AS PER PRI 600051-14. (2303988)
